# SDR UIEA2025112601326

- Difficulty date: November 26, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 88,312 hours, 25,581 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Elec Connector
- Condition: Damaged
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

GEAR DISAGREE, GEAR DOORS EICAS MESSAGE AFTER GEAR UP SELECTION.  PERFORMED PSEU LDG SYS 1 & 2.  NO FAULT FOUND IAW AMM 32-09-04-204-013.  PERFORMED PSEU LDG SYS 1 & 2, NO FAULTS FOUND IAW AMM 32-09-04-204-013.   INSTALLED & REMOVED RT MAIN GEAR PIN ON SIDE BRACE NO PROBLEM. OPS IS NORMAL IAW 32-00-20-402-006.  R & R RT MAIN SIDE BRACE LOCK ACTUATOR & PERFORMED OPS CHK NORMAL. NO LEAK IAW AMM 32-32-02-004-001 & IPC 32-32-02-01. ADDED SHIMS ON SENSOR 232 & 254 & CHECK WITHIN LIMIT. TESTED ON PSEU, NO FAULT ON SENSORS 232 & 254 IAW AMM 32-09-04-704-013, 32-61-03-822-022 & 32-61-03-722-043.  R & R CONNECTORS D2220P & D1960P. OPS CHKD NORMAL IAW WDM 32-61-13, SWPM 2061-11 & AMM 32-61-03-722-043. R &R CONNECTORS D2206P & D1746P. OPS CHKD NORMAL IAW AMM 32-61-11, SWPM 20-61-11, & AMM 32-61-03-722-043. & R & R SIDE BRAKE LOCK ACTUATOR IAW AMM 32-32-02 & IPC 32-32-02-01.   PERFORMED OPS TESTED MLG EXTENSION & RETRACTION SYS, OPS CHKD GOOD IAW AMM 32-32-00-705-001.   R & R GEAR UP LINE FUSE RT MAIN & OPS CHKD NORMAL, NO LEAKS IAW AMM 32-32-104-007 & IPC 32-32-53-01.
